It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-26-2012, 06:33 PM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: saint Petersburg ,Florida,US
Posts: 1
ash1989 HB User
plz help me

Hi my name is Ashley and I need help bad.. I'm 23 yrs old with 3 kids.. I been on birth control pills for two years.. I never missed a period on my birth control and been late but only for two days.. I noticed about almost two weeks ago I was behind on 3 of my green pills so I took all 3 of them at the same time.. I was supposed to get my period two days before I did that but I never came.. I'm now on a new pack and on my fourth white pill... I'm a week and 4 days late for my period.. I took a test and it came back negative.. I noticed I been peeing more n I been feeling sick like.. Idk if maybe my test coming back negative because I'm still taking my birth control pills or maybe its to early for it to show on da test.. but me n my boyfriend been having sex like every other day n we don't use anything but I just take my pills.. plz someone help me cuz Idk what I can do.. I go to da doctors on Nov 2nd but I want to know something now.. thank you..

 
Old 10-26-2012, 10:07 PM   #2
Member
(female)
 
Join Date: Oct 2012
Location: Milwaukee, WI, UA
Posts: 54
lorileamc HB Userlorileamc HB Userlorileamc HB Userlorileamc HB User
Re: plz help me

Ashley, The green pills are ok to miss. Sometimes on B/C pills you will skip periods. If you have been taking your white pills every day, it could be that you just missed a period. It's really important to take your pill the same time every day or at least within an hour of the time you should take it. What is the name of your pill? If you are still feeling sick, take another preg test next week. It won't NOT show positive if you are still taking your pills.

My thought is that you may think about doing something for birth control that you trust more, maybe an IUD? You said you are going to the Dr. on Nov. 2-maybe talk to the Dr. about other options. Also, the depo provera shot is a good choice-only have to have the shot once every 3 months and you probably won't have a period anymore, too--that's a bonus!

 
The following user gives a hug of support to lorileamc:
ash1989 (10-28-2012)
The Following User Says Thank You to lorileamc For This Useful Post:
ash1989 (10-28-2012)
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!